MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CARDIOFAX M; ECG-1350A

NIHON KOHDEN CORPORATION CARDIOFAX M; ECG-1350A
Model Number ECG-1350A
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the electrocardiograph device displayed inaccurate readings.No consequence or impact to the patient was reported.Nihon kohden continues to investigate the reported event and will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the electrocardiograph device displayed inaccurate readings.No consequence or impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported an ecg-1350a unit was experiencing false readings.There was no further information provided.Attempts to obtain further information were made, with no response from the customer.Service requested / performed: troubleshooting.Investigation summary: the root cause of this issue cannot be determined as there was not enough information provided by the customer.Attempts were made to follow up with the customer, but there was no response.Due to the age of this complaint, no additional information can be obtained from the customer.Since the root cause was unable to be determined, no capa is required.Without a root cause, the counter measure to prevent recurrence cannot be performed.The overall risk rating is determined to be medium.The following fields are not applicable (na) to the mdr report: d4 lot # & expiration date, g4 device bla number.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: additional information: b4 date of this report.D7a is this a single-use device? g2 report source.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H10 additional manufacturer narrative.

Brand Name
CARDIOFAX M
Common Device Name
ECG-1350A
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key8761393
Report Number8030229-2019-00270
Device Sequence Number11429323
Product Code DPS
UDI-Device Identifier04931921110713
UDI-Public04931921110713
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
Report Date (Section F) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECG-1350A
Device Catalogue NumberECG-1350A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2019
Device Age110 MO
Event Location Other
Date Report to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/03/2019